Header

UZH-Logo

Maintenance Infos

Robust stochastic stability


Alós-Ferrer, Carlos; Netzer, Nick (2015). Robust stochastic stability. Economic Theory, 58(1):31-57.

Abstract

A strategy profile of a game is called robustly stochastically stable if it is stochastically stable for a given behavioral model independently of the specification of revision opportunities and tie-breaking assumptions in the dynamics. We provide a simple radius–coradius result for robust stochastic stability and examine several applications. For the logit-response dynamics, the selection of potential maximizers is robust for the subclass of supermodular symmetric binary action games. For the mistakes model, the weaker property of strategic complementarity suffices for robustness in this class of games. We also investigate the robustness of the selection of risk-dominant strategies in coordination games under best-reply and the selection of Walrasian strategies in aggregative games under imitation.

Abstract

A strategy profile of a game is called robustly stochastically stable if it is stochastically stable for a given behavioral model independently of the specification of revision opportunities and tie-breaking assumptions in the dynamics. We provide a simple radius–coradius result for robust stochastic stability and examine several applications. For the logit-response dynamics, the selection of potential maximizers is robust for the subclass of supermodular symmetric binary action games. For the mistakes model, the weaker property of strategic complementarity suffices for robustness in this class of games. We also investigate the robustness of the selection of risk-dominant strategies in coordination games under best-reply and the selection of Walrasian strategies in aggregative games under imitation.

Statistics

Citations

5 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

22 downloads since deposited on 19 Jan 2015
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Language:English
Date:January 2015
Deposited On:19 Jan 2015 09:06
Last Modified:08 Dec 2017 07:28
Publisher:Springer
ISSN:0938-2259
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s00199-014-0809-z
Related URLs:http://dx.doi.org/10.5167/uzh-59571
http://www.econ.uzh.ch/static/workingpapers.php?id=740

Download

Content: Published Version
Filetype: PDF - Registered users only
Size: 371kB
View at publisher
Download PDF  'Robust stochastic stability'.
Preview
Content: Accepted Version
Filetype: PDF (Working Paper)
Size: 295kB